Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

My face becomes very dark if i stop to use melacare

i am using melacare for the past 6 yrs and i have no problem till now, but if i stop using it, my face becomes very dark. Now i am planning to conceive but i don't want to stop using melacare. Please suggest me a remedy i am using melacare for the past 6 yrs and i have no problem till now, but if i stop using it, my face becomes very dark. Now i am planning to conceive but i don t want to stop using melacare. Please suggest me a remedy
Asked On : Tue, 26 Jul 2011
Answers:  2 Views:  739
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
hi
welcome to healthcaremagic forum
you are going to harm your face
melacare is kligman formula cream and contain hydroquinone ,monatasone and tretinoin
all three are contraindicated in pregnancy
so you must stop it before become pregnant otherwise there will side effect on baby
there are many safer cream available for you
better to consult dermatologist
and melacare must not be use more than 4 month without dr advise .
dont try any cream y

i hope i have answered your question

dr gaurav patel ,ahmedabad
Answered: Tue, 26 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Mayuri,
Thanks for query,
Use hydroquinone derivative cautiously,
Safety of using Melacare is not established.
Ok and bye,
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor